Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Ralph P. Boas Jr. and R. Creighton Buck
Title: Polynomial expansions of analytic functions
Additional book information Ergebnisse der Mathematik und ihrer Grenzgebiete, New series, No. 19. Berlin, Springer, 1958, 8+77 pp. Paperbound, $4.75.

Review Information

Reviewer: Earl D. Rainville
Journal: Bull. Amer. Math. Soc. 65 (1959), 150-151
PII: S 0002-9904(1959)10304-9